# SDR DALA1022019859

- Difficulty date: July 3, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 76,362 hours, 75,512 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT OF THE OVERWING EMERGENCY EXIT SIGN AT SEATS 15AB WAS INOPERATIVE. MX FOUND THE LIGHT SOCKET WAS LOOSE, RE-SECURED IT, AND FUNCTIONALLY CHECKED THE SYS.
